Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/594
Type: Journal article
Title: On a simple proof of the extended Holder and Minkowski inequalities
Author: Alic, M.
Pearce, Charles E. M.
Pecaric, Josip
Citation: Octogon. 4(2):35-38
Issue Date: 1996
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.